MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV TIB BROACH M-L 37MM; BROACHES

DEPUY IRELAND - 9616671 ATTUNE REV TIB BROACH M-L 37MM; BROACHES
Catalog Number 251111102
Medical Device Problem Codes Connection Problem (2900); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Whilst tibial sleeve broach in place the connectivity between broach and the revision broach handle failed (no stable connection).With a special instrument from the hospital the removal happened after the 35 minutes surgical delay.
 
Additional Manufacturer Narrative
Product complaint #:(b)(4).Investigation summary : no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Pc-(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ATTUNE REV TIB BROACH M-L 37MM
Common Device Name
BROACHES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7689645
Report Number1818910-2018-64462
Device Sequence Number2643258
Product Code HTQ
UDI-Device Identifier10603295435761
UDI-Public10603295435761
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number251111102
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer09/07/2018
09/21/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date09/10/2018
10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;